# SDR SWAA2024073010064

- Difficulty date: July 7, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 66,062 hours, 39,438 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR PANEL 221GF FWD O/B CORNER DAMAGED AND HAS DELAMINATION<[01] 221GF FLOOR PANEL FWD O/B CORNER DAMAGE HAS BEEN REPAIRED IAW SRM 53-00-50-2R-6 AND BOEING DWG: 141A5810 ID: 0622.  ATTACHED CURE SHEETS TO THIS FAULT.;[02] VERIFIED COMPLETE
